# SDR UALA2011052402534

- Difficulty date: May 24, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 43,496 hours, 11,451 cycles
- Engine: Pwa PW4056
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Condition: Cracked
- Location: Nr 6 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 SLAT HAS CRACK 1-2 INCH LONG 4 & 7-8 INCH O/B OF I/B EDGE AND DAMAGE 9" OB OF IB EDGE 1" LONG AND 1 1-2" WIDE.  REMOVED & REPAIRED PANEL PER SRM.  INSTALLED AND PAINTED PANEL.
